Chat with us, powered by LiveChat What is the M367 Pill? - South Carolina Treatment

What is the M367 Pill? Identification, Side Effects, and Risk of Abuse

Chronic pain is widespread in the United States. According to the Centers for Disease Control (CDC), 51.6 million people suffered from chronic pain in 2021.

While doctors treat pain in many ways, the use of pain medication is common. Unfortunately, many pain medications are habit-forming and addictive. Long-term use of opioid analgesics causes addiction.

One of the most common pain medications is hydrocodone. Doctors combine hydrocodone with acetaminophen to treat pain. These pills usually come with “M367” printed on them.

Doctors prescribe these pills to treat moderate to severe pain. For example, your doctor might give you them to manage pain if you undergo surgery.

If your doctor prescribed you M367 pills, learning about them is essential. Abusing this medication can lead to physical dependence and long-term health risks like liver damage or opioid overdose.

What is the M367 Pill?

M367 drugs are opioid pain relievers that contain hydrocodone bitartrate and acetaminophen. Both of the ingredients work to reduce pain in different ways. Hydrocodone attaches to opioid receptors in the brain, while acetaminophen blocks pain receptors.

Doctors prescribe these drugs to treat moderate to severe pain. Medical professionals only prescribe M367 pills short-term to avoid dependency. Using these drugs for a long period can lead to addiction.

The hydrocodone in M367 causes central nervous system depression. This means people might experience drowsiness, dizziness, and euphoria. You might also suffer from nausea and vomiting or shallow breathing.

People abuse M367 because it affects the reward and pleasure system in your brain. As a result, you should always be careful to use it as prescribed.

What Does the M367 Pill Look Like?

Hydrocodone and acetaminophen pills come in tablet form. They are white and oval-shaped with “M367” printed on one side. Typically, they contain 10mg of hydrocodone and 325mg of acetaminophen.

Individuals who misuse M367 pills may crush them to snort them. In this case, they will appear as a fine white powder. Snorting M367 pills can lead to adverse reactions, including overdoses.

Side Effects of M367 Drug

The M367 drug can cause a wide range of side effects. Since it contains an opioid, you might become dizzy, drowsy, itchy, or euphoric. The drowsiness and euphoria often lead people to abuse them.

The side effects of this medication include:

  • Constipation
  • Dizziness and drowsiness
  • Nausea and vomiting
  • Slowed breathing
  • Lightheadedness
  • Fuzzy thinking
  • Anxiety
  • Itchiness
  • Dry mouth
  • Small pupils

Taking higher doses than prescribed can result in life-threatening overdoses, so you should never abuse M367 pills.

Hydrocodone causes central nervous system depressants. If you have any mental health issues like depression, your symptoms may worsen on this medication.

Risks of Abusing Hydrocodone and Acetaminophen

According to the Drug Enforcement Administration (DEA), nearly 7 million people abused hydrocodone and acetaminophen in 2016.

Abusing M367 pills carries many risks. First, taking a high dose could lead to a life-threatening overdose.

The symptoms of an opioid overdose include:

  • Small pupils
  • Slowed or stopped breathing
  • Bluish tint to fingernails and lips
  • Gurgling or choking noises
  • Vomiting
  • Losing consciousness
  • Extreme sedation

Abusing these pills leads to physical dependence. As a result, suddenly stopping the use of them will cause withdrawal symptoms. While opioid withdrawal is usually not life-threatening, it can cause dangerous levels of dehydration.

Another risk associated with M367 abuse is liver damage. These pills contain acetaminophen, which can damage your liver. Taking it in large doses increases the likelihood of liver injury.

Responding to an Opioid Overdose

When someone you love abuses an opioid, you should consider having naloxone (Narcan) on hand. This medication can reverse the effects of an opioid overdose.

With that said, the first thing you should do when someone is overdosing is administer naloxone. At the same time, you need to contact emergency medical services. Even if naloxone reverses the overdose, they still require medical assistance.

While waiting for medical professionals to arrive, you should:

  • Place the person on their side to prevent them from choking on vomit
  • Check to see if they are breathing
  • If the person is not breathing, administer CPR

Once medical professionals arrive, tell them everything you know. Informing them what drug they have taken will increase the likelihood of effective treatment. You will not get into trouble for drug possession while someone is receiving treatment for an overdose.

Finding Help for M367 Abuse and Addiction

Prescription drugs like M367 can lead to addiction. Even if you use them for pain relief, you should be careful. If you or a loved one suffers from M367 addiction, the South Carolina Addiction Treatment Center is here to help.

Our drug rehab program can help you manage withdrawal, develop healthy coping mechanisms, and more. We will also use holistic treatments to ensure you receive all of the care you need. In other words, we can help you regain control over your life.

Contact the South Carolina Addiction Treatment Center to learn more about our opioid addiction treatment program.

Medically Reviewed: November 21, 2023

Dr Ashley

Medical Reviewer

Chief Editor

About

All of the information on this page has been reviewed and verified by a certified addiction professional.

Dr Ashley Murray obtained her MBBCh Cum Laude in 2016. She currently practices in the public domain in South Africa. She has an interest in medical writing and has a keen interest in evidence-based medicine.


All of the information on this page has been reviewed and verified by a certified addiction professional.

WE'RE READY TO HELP YOU BEGIN A NEW LIFE